# SDR HEEA078757

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,282 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 20778
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT. PERFORMED PRELIMINARY INSPECTION AND FOUND CHANNELING KNOBS BENT AND CHANNELING INTERMITTENT.  REPLACED S101 SWITCH, MHZ AND KHZ KNOBS AND WAFER SWITCHES.  CLEANED CHANNELING CONTACTS ON DISPLAY BOARD.  REPAIRED CHANNELING PROBLEM BUT FOUND TRANSMITTER WORKING INTERMITTENTLY.
